MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM

ARGON MEDICAL DEVICES CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM
Model Number MIS-7F07
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is not available for return.Images were provided by customer for investigation.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Physician intended to use a micro introducer kit during treatment of patient¿s great saphenous vein (gsv).The lumen was flushed prior to use.The ifu (instruction for use) was followed during preparation, procedure, post-procedure.A guidewire was used for insertion of the catheter.Tumescent infiltration was utilized.Local anaesthesia was used.Hand compression was used.It is reported patients right gsv was tortuous and required three access points after physician was unable to navigate with catheter or wire.Access was obtained via distal calf, below knee and mid-thigh.Mid-thigh to sfj was treated according to ifu.Physician then attempted to insert catheter into access site below knee and while attempting to navigate gsv pulled out the introducer loosening access.Introducer was re-prepped, and access was obtained again in the same location, when removing the dilator and wire it was noticed that a portion of the access wire was no longer attached.Wire was attempted to be located with ultrasound but was unable to be seen.Introducer was removed and flushed but wire was still not seen.Procedure was stopped after it was noticed that a portion of the wire was missing upon removal of access wire.An x-ray was ordered post procedure, and portion of wire was noted remaining in gsv at knee.Needle from mis-7f07 kit was not used for access, physician prefers radial access needle.A non-medtronic radial access needle (terumo 21g 35mm) was used.There were no patient symptoms or complications associated with this event.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.No sample was returned to argon for review.However, images were provided by the customer.The image confirms that the guidewire is broken.Capa ca-00040 has been initiated to address the broken guidewire issue, and the capa will identify the specific causes and corrective actions to be taken.As part of the capa process, a mdt/argon root cause investigation team was assembled.An evaluation of the internal records was performed, discussion was conducted with wire manufacturer and supplier engineering change orders were also reviewed for the last five years.There were no non-conformances found based on metallurgy and no engineering changes identified.A definite root cause was not identified for this failure mode and no immediate corrections were made due to absence of initial root cause identification.Several action items have been planned to be implemented to address this reported event.Tensile test will be implemented per test method, retraining program and certification program plan for polishing silver soldering will be put in place.If new information is available in future, a follow-up report will be submitted accordingly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates only corrected information to previous information provided in d.4.The year portion of the udi was entered incorrectly.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Corrected information provided in d.4.

Brand Name
CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM
Common Device Name
CLOSUREFAST MICRO INTRODUCER SHEATH SET
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17858289
Report Number0001625425-2023-01210
Device Sequence Number5705208
Product Code DRE
UDI-Device Identifier10884521140295
UDI-Public(01)10884521140295(17)280801(10)11489176
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS-7F07
Device Lot Number11489176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer09/11/2023
07/08/2024
07/19/2024
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date11/09/2023
07/19/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown